Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the squares of oriented manifolds


Author: R. E. Stong
Journal: Proc. Amer. Math. Soc. 17 (1966), 706-708
MSC: Primary 57.10
DOI: https://doi.org/10.1090/S0002-9939-1966-0192505-6
MathSciNet review: 0192505
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. G. Anderson, Cobordism classes of squares of orientable manifolds, Bull. Amer. Math. Soc. 70 (1964), 818-819. MR 0169245 (29:6497)
  • [2] J. Milnor, On the Stiefel-Whitney numbers of complex manifolds and of spin manifolds, Topology 3 (1965), 223-230. MR 0180977 (31:5207)
  • [3] R. Thom, Quelques propriétés globales des variétés différentiables, Comment. Math. Helv. 28 (1954), 17-86. MR 0061823 (15:890a)
  • [4] C. T. C. Wall, Determination of the cobordism ring, Ann. of Math. (2) 72 (1960), 292-311. MR 0120654 (22:11403)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.10

Retrieve articles in all journals with MSC: 57.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0192505-6
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society